# SDR SWAA2023072673906

- Difficulty date: June 30, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RH BAFFLE STA 747 TO 767; RBL 22; HAS CORROSION. AFT CARGO STRUCTURE RH BAFFLE STA 747 TO 767 RBL 22 HAS CORROSION.<[01] REMOVED AFT CARGO FLOOR STRUCTURE RH BAFFLE STA 747 TO 767 PER SRM 51-40-02.;[02] DRILLED NEW RH BAFFLE 146A7505-12 PER SRM 51-10-02 AND 51-40-02. OK TO INSTALL.;[03] C/W INSPECTION OF CORRECTIVE ACTION STEP #2;[04] REMOVED AND REPLACED BAFFLE PER SRM 51-40-02.;[05] REMOVED CORROSION FROM AREA PER SRM 51-10-02 (0.025' REMAINING THICKNESS). BAFFLE IS OUT OF LIMITS PER SRM 51-10-02. REMOVED AND REPLACED BAFFLE PER SRM 51-40-02.
